MAUDE Adverse Event Report: PERMOBIL AERO Z; MANUAL WHEELCHAIR

PERMOBIL AERO Z; MANUAL WHEELCHAIR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
End user reports "back canes" (likely backrest) breaking, causing end user to fall out of the chair and break arm.
 
Additional Manufacturer Narrative
The device was evaluated by the provider who reported the event.It is determined that this failure is the result of an aftermarket component failure having occurred that allowed the backrest assembly to become detached from the tilite wheelchair.Report indicated the tilite wheelchair remained fully operational with no signs of a product malfunction having occurred to have contributed to this event.All information provided indicates the aftermarket component failure having occurred, but no information was provided as to possible root cause for the failure nor was it provided who the aftermarket manufacturer is.If any new information is provided, tilite will notify the aftermarket manufacturer of the event for possible reporting.

Brand Name
AERO Z
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
PERMOBIL
2701 w court st
pasco WA 99301
Manufacturer (Section G)
TILITE
2701 w court st
pasco WA 99301
Manufacturer Contact
jinay patel
2701 w court st
pasco, WA 99301
5095862413
MDR Report Key22569279
Report Number3032618-2025-00003
Device Sequence Number3904684
Product Code IOR
UDI-Device Identifier00853316008006
UDI-Public(01)00853316008006(11)240227
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K990358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale